Change search
ReferencesLink to record
Permanent link

Direct link
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).ORCID iD: 0000-0003-4734-5092
2008 (English)In: Mathematical Research Letters, ISSN 1073-2780, Vol. 15, no 5-6, 1133-1147 p.Article in journal (Refereed) Published
Abstract [en]

We consider a problem of P. Erdos, A. M. Odlyzko and A. Sarkozy about the representation of residue classes modulo m by products of two not too large primes. While it seems that even the Extended Riemann Hypothesis is not powerful enough to achieve the expected results, here we obtain some unconditional results "on average" over moduli m and residue classes modulo m and somewhat stronger results when the average is restricted to prime moduli m = p. We also consider the analogous question wherein the primes are replaced by easier sequences so, quite naturally, we obtain much stronger results.

Place, publisher, year, edition, pages
2008. Vol. 15, no 5-6, 1133-1147 p.
Keyword [en]
arithmetic-progression, small integers, prime, modulo, sums
URN: urn:nbn:se:kth:diva-18093ISI: 000262382600023ScopusID: 2-s2.0-59349120796OAI: diva2:336139
QC 20100525Available from: 2010-08-05 Created: 2010-08-05Bibliographically approved

Open Access in DiVA

No full text


Search in DiVA

By author/editor
Kurlberg, Pär
By organisation
Mathematics (Div.)
In the same journal
Mathematical Research Letters

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 17 hits
ReferencesLink to record
Permanent link

Direct link